# SDR ASAA2016011414844

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 57,843 hours, 32,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 411N20572
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L-1 DOOR DIFFICULT TO OPEN.  ACFT GROUNDED. VERIFIED WHEN MOVING THE INSIDE DOOR HANDLE 180 PERCENT TO THE COCKED POSITION THE DOOR HANDLE WOULD BIND. FOUND ROD BETWEEN DOOR CAM TO VERTICAL PIVIOT OUT OF ADJUSTMENT READJUSTED ROD & DOOR OPS CK GOOD. ALL OTHER ADJUSTMENTS WERE GOOD. REF AMM 52-11-00.
